It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by jane kurtin on October 10, 1999 at 12:18:07:

My son was taking 200 mg of dynacin daily for 8 days for acne. He had taken this in 100 mg dosage on two prior occassions without reaction. On the eigth day he developed swelling in his fingers in the afternoon which spread to severe swelling of his hands, elbows, and finally face. His blood pressure dropped drastically. He has been taking prednisone and virtec which suppresses the reaction but he is still breaking out in hives between dosages of medication. Is it likely that his allergic reaction is to the dynacin?

Follow Ups

All times are GMT -7. The time now is 03:16 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!